# SDR ASAA0640315

- Difficulty date: March 29, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 32,546 hours, 17,888 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601389A
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT LOWER TRAILING EDGE SKIN CHAFED.  REPAIRED NR 1 SLAT IAW SRM 57 43. 01.
